Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 293, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 5, 2012, 3:02 PM CDT for 4 counties in Arkansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 5, 2012, 3:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 55 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 3:15 PM CDT | TSTM WND DMG | 2 Nne Lonsdale, AR | TREES REPORTED DOWN ACROSS HWY 70. |
| Aug 5, 3:19 PM CDT | TSTM WND DMG | 4 Wsw Haskell, AR | TREES WERE BLOWN DOWN NEAR MILE MARKER 107 ON INTERSTATE 30. |
| Aug 5, 3:40 PM CDT | HAIL 1 | Tull, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2238 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317
WUUS54 KLZK 052002
SVRLZK
ARC051-053-059-125-052045-
/O.NEW.KLZK.SV.W.0293.120805T2002Z-120805T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT SUN AUG 5 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
SOUTHERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 345 PM CDT
* AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES WEST OF LONSDALE TO 4
MILES NORTHEAST OF LONSDALE TO 5 MILES WEST OF BENTON TO 2 MILES
SOUTHWEST OF HURRICANE LAKE...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
BRYANT... BENTON... TULL...
TRASKWOOD... LONSDALE... HURRICANE LAKE...
HASKELL... WOODLAND HILLS... SHAW...
NANCE... MAGNET COVE... GRAPE...
GLEN ROSE... CROWS... BELFAST...
BAUXITE... LENA... KENTUCKY...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 101 AND 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3461 9293 3465 9249 3439 9238 3439 9277
3449 9289
TIME...MOT...LOC 2002Z 330DEG 10KT 3453 9284 3458 9277
3457 9266 3459 9255
$$
622 follow-up statements
053
WWUS54 KLZK 052017
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT SUN AUG 5 2012
ARC051-053-059-125-052045-
/O.CON.KLZK.SV.W.0293.000000T0000Z-120805T2045Z/
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
317 PM CDT SUN AUG 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
SALINE...NORTHEASTERN HOT SPRING...NORTHWESTERN GRANT AND EAST
CENTRAL GARLAND COUNTIES UNTIL 345 PM CDT...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES EAST OF LONSDALE TO
2 MILES SOUTHEAST OF BENTON...MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
BRYANT... BENTON... TULL...
TRASKWOOD... LONSDALE... HURRICANE LAKE...
HASKELL... WOODLAND HILLS... SHAW...
OWENSVILLE... NANCE... MAGNET COVE...
GRAPE... GLEN ROSE... CROWS...
BELFAST... BAUXITE... WHITTINGTON...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 101 AND 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3461 9293 3465 9249 3439 9238 3439 9277
3449 9289
TIME...MOT...LOC 2018Z 330DEG 10KT 3453 9274 3454 9254
$$
62727
WWUS54 KLZK 052043
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
343 PM CDT SUN AUG 5 2012
ARC051-053-059-125-052052-
/O.EXP.KLZK.SV.W.0293.000000T0000Z-120805T2045Z/
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
343 PM CDT SUN AUG 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING...NORTHWESTERN GRANT AND EAST CENTRAL GARLAND COUNTIES HAS
BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHEASTERN DALLAS COUNTY...WESTERN GRANT COUNTY...EASTERN HOT
SPRING COUNTY AND SOUTH CENTRAL SALINE COUNTY UNTIL 415 PM.
LAT...LON 3461 9293 3465 9249 3439 9238 3439 9277
3449 9289
TIME...MOT...LOC 2042Z 330DEG 10KT 3447 9270 3448 9250
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:50 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 5, 12:50 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1250 PM CDT SUN AUG 5 2012 .AVIATION...05/18Z TAF CYCLE WEAK FNTL BNDRY WAS LOCATED ACRS NRN AR AT MIDDAY...WITH A DECAYING OUTFLOW BNDRY OVR CNTRL AR. MAIN CONCERN FOR THIS AFTN AND THIS EVENING WL BE CONVECTIVE TRENDS ALONG THE FNT AS IT MOVES SLOLY SWD. SHORT TERM MODELS INDC SCTD SHRA/TSRA FORMING ARND MID TO LATE AFTN ACRS CNTRL AR. CONFIDENCE STILL NOT HIGH ENOUGH TO GO WITH TEMPO GROUPS AND OPTED WITH VCTS. OUTSIDE OF HEAVIER STORMS... VFR CONDS WL PREVAIL. SOME LOW CLOUDS ACRS NRN AR THIS AFTN COULD PRODUCE BRIEF PDS OF MVFR CIGS. /44/ && .PREV DISCUSSION... /ISSUED 508 AM CDT SUN AUG 5 2012/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT A COLD FRONT WAS PUSHING INTO NORTHWEST ARKANSAS FROM THE PLAINS EARLY THIS MORNING. THE FRONT WILL CONTINUE WORKING INTO CENTRAL SECTIONS OF THE STATE THIS AFTERNOON...AND WILL BE ALONG THE LOUISIANA BORDER BY DAWN MONDAY. SHOWERS/THUNDERSTORMS IN THE NORTHWEST WILL BECOME MORE ISOLATED AS THE MORNING PROGRESSES...WITH STORMS REFIRING THIS AFTERNOON FROM NORTHEAST INTO CENTRAL ARKANSAS. STORMS WILL THEN BUILD INTO THE SOUTHERN COUNTIES TONIGHT WITH THE FRONT. SOME OF THE STORMS WILL LIKELY BE SEVERE...WITH DAMAGING WINDS THE MAIN CONCERN. FORECAST SOUNDINGS ARE ALSO SHOWING QUITE A BIT OF DRY AIR ALOFT...WITH RAPID COOLING OVERHEAD LEADING TO LARGE HAIL IN SOME STORMS. PRECIPITATION MAY LINGER SOUTH OF LITTLE ROCK MONDAY MORNING BEFORE EXITING AS THE DAY PROGRESSES. THE FRONT WILL BE FOLLOWED BY SLIGHTLY COOLER AND DRIER AIR. TEMPERATURES MAY STAY A BIT ABOVE NORMAL MONDAY THROUGH WEDNESDAY. THE GOOD NEWS IS THAT DAYTIME READINGS WILL HAVE DIFFICULTY REACHING THE TRIPLE DIGITS...AND IT WILL BE MORE COMFORTABLE AT NIGHT. HOT HIGH PRESSURE WILL BE WELL TO THE WEST IN THE ROCKIES...AND WILL STAY THERE HEADING INTO THE EXTENDED PERIOD. LONG TERM...THURSDAY THROUGH SATURDAY AN UPPER LEVEL HIGH PRESSURE SYSTEM WILL BE OVER THE FOUR CORNERS REGION TO BEGIN THE PERIOD. UPPER NORTHERLY FLOW THURSDAY WILL BECOME NORTHWEST FOR FRIDAY AND SATURDAY AS THE HIGH DRIFTS SLOWLY WESTWARD. MODELS ARE IN GOOD AGREEMENT...AN UPPER TROUGH WILL MOVE THROUGH ARKANSAS AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE STATE FRIDAY AND SATURDAY...NORTH TO SOUTH. INCLUDED A CHANCE OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. HIGHS WILL MAINLY BE IN THE 90S WITH LOWS IN THE 60S AND 70S. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 5, 5:00 AM CDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SUN AUG 5 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT TEMPERATURES WILL BE A BIT COOLER TODAY IN MOST AREAS. A COLD FRONT WILL MOVE THROUGH THE STATE AND BRING ABUNDANT CLOUD COVER AND A CHANCE OF SHOWERS AND THUNDERSTORMS. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN THE 95 TO 105 DEGREE RANGE. THE COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS WITH IT. SOME OF THE STRONGER STORMS COULD BECOME SEVERE ACROSS THE CENTRAL PART OF THE STATE. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN THIS AREA WITH THE MAIN THREAT BEING DAMAGING WINDS. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE FROM THE SOUTHWEST AND WEST AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL EVENTUALLY MOVE SOUTH OF THE STATE BY LATE MONDAY... WITH HIGH PRESSURE REGAINING CONTROL OVER ARKANSAS. SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE AFFECT ON THE CURRENT DROUGHT SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Aug 5, 2:11 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 211 PM CDT SUN AUG 5 2012 ARZ063-068-051955- BRADLEY AR-CLEVELAND AR- 211 PM CDT SUN AUG 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEVELAND AND NORTHEASTERN BRADLEY COUNTIES UNTIL 300 PM CDT... AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF WARREN...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WARREN... WEEKS... ORLANDO... WARREN MUNI ARPT... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3356 9199 3356 9224 3375 9221 3374 9203 TIME...MOT...LOC 1911Z 356DEG 4KT 3369 9210 44
Local storm report, Aug 5, 2:42 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
242 PM CDT SUN AUG 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG HOT SPRINGS 34.49N 93.05W
08/05/2012 GARLAND AR LAW ENFORCEMENT
TREES REPORTED DOWN IN HOT SPRINGS.
&&
224Special weather statement, Aug 5, 2:50 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT SUN AUG 5 2012
ARZ040-041-052035-
MONTGOMERY AR-POLK AR-
250 PM CDT SUN AUG 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND SOUTHWESTERN
MONTGOMERY COUNTIES UNTIL 330 PM CDT...
AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF LAKE MENA...OR 5 MILES
SOUTHEAST OF MENA...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MENA... POLK CNTY FAIRGNDS... LAKE MENA...
HARTLEY... SHADY... NUNLEY...
INK... DALLAS... BOARD CAMP...
WOLF PEN GAP... WEST HANNA MTN... SMOKE ROCK MTN...
SHADY LAKE... RATTLESNAKE MTN... RASPBERRY MTN...
POTTER MTN... NICHOLS MTN... MENA INTERMTN ARPT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3456 9430 3465 9411 3438 9389 3434 9396
3435 9419
TIME...MOT...LOC 1950Z 330DEG 11KT 3452 9415
224Special weather statement, Aug 5, 2:53 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 253 PM CDT SUN AUG 5 2012 ARZ044-052040- PULASKI AR- 253 PM CDT SUN AUG 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PULASKI COUNTY UNTIL 345 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 3 MILES SOUTHWEST OF OLMSTEAD...OR NEAR SHERWOOD...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SHERWOOD... N LITTLE ROCK ARPT... NORTH LITTLE ROCK... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... SYLVAN HILLS... PROTHRO JUNCTION... MCALMONT... LEVY... LAKEWOOD... GRAVEL RIDGE... CAMP ROBINSON... BURNS PARK... ARGENTA... ROSE CITY... MACON... CAMMACK VILLAGE... WAR MEMORIAL PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 140 AND 142. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 148 AND 160. THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 7 AND 14. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 5. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3473 9214 3474 9236 3493 9231 3492 9216 TIME...MOT...LOC 1953Z 003DEG 10KT 3489 9224 44
Special weather statement, Aug 5, 2:56 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT SUN AUG 5 2012 ARZ043-054-052025- HOT SPRING AR-SALINE AR- 256 PM CDT SUN AUG 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND EXTREME NORTHEASTERN HOT SPRING COUNTIES UNTIL 330 PM CDT... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTHWEST OF BENTON... MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BENTON... HASKELL... WOODLAND HILLS... GRAPE... CROWS... CONGO... BAUXITE... AVILLA... RUBICON... LENA... KENTUCKY... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 121. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3453 9247 3445 9269 3464 9279 3471 9259 TIME...MOT...LOC 1956Z 337DEG 9KT 3459 9265 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:18 PM CDT | Special Weather Statement | LZK | Marion | 32 min |
| Aug 4, 10:00 PM CDT | Special Weather Statement | LZK | Baxter, Boone, Marion | 30 min |
| Aug 5, 2:11 PM CDT | Special Weather Statement | LZK | Bradley | 44 min |
| Aug 5, 2:14 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Saline | 46 min |
| Aug 5, 2:40 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 39 min |
| Aug 5, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Garland | 44 min |
| Aug 5, 2:50 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Aug 5, 2:53 PM CDT | Special Weather Statement | LZK | Pulaski | 47 min |
| Aug 5, 2:56 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| Aug 5, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 33 min |
| Aug 5, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 26 min |
| Aug 5, 3:35 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Aug 5, 3:39 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 36 min |
| Aug 5, 3:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 35 min |
| Aug 5, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 34 min |
| Aug 5, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 46 min |
| Aug 5, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 26 min |
| Aug 5, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 48 min |
| Aug 5, 4:19 PM CDT | Special Weather Statement | LZK | Lonoke | 31 min |
| Aug 5, 4:24 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Aug 5, 4:42 PM CDT | Special Weather Statement | LZK | Polk | 63 min |
| Aug 5, 4:59 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant | 31 min |
| Aug 5, 5:01 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 44 min |
| Aug 5, 5:19 PM CDT | Special Weather Statement | LZK | Cleveland | 31 min |
| Aug 5, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 37 min |
| Aug 5, 6:02 PM CDT | Special Weather Statement | LZK | Calhoun, Ouachita | 33 min |
| Aug 5, 6:07 PM CDT | Special Weather Statement | LZK | Calhoun | 28 min |
| Aug 5, 6:30 PM CDT | Special Weather Statement | LZK | Ouachita | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.